# SDR HALA202006210126

- Difficulty date: June 19, 2020
- Submitted: June 21, 2020
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 12,272 hours, 1,814 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover
- Condition: Damaged
- Location: Carog Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - POSSIBLE DAMAGE AFT CARGO DOOR ACCESS COVER PANEL. 822BR. REPAIR IN WORK.
